Composition: Paracetamol 650mg
Availability of this product will assure once the Pharmacy partners is confirmed.
VOLINI DUO TABLET 650 MG is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.
Volini duo tablet 650 mg is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.